Translator Disclaimer
June 2006 Morley degree in unidimensional compact complex spaces
Dale Radin
J. Symbolic Logic 71(2): 569-585 (June 2006). DOI: 10.2178/jsl/1146620159

Abstract

Let 𝒜 be the category of all reduced compact complex spaces, viewed as a multi-sorted first order structure, in the standard way. Let 𝒰 be a sub-category of 𝒜, which is closed under the taking of products and analytic subsets, and whose morphisms include the projections. Under the assumption that Th(𝒰) is unidimensional, we show that Morley rank is equal to Noetherian dimension, in any elementary extension of 𝒰. As a result, we are able to show that Morley degree is definable in Th(𝒰), when Th(𝒰) is unidimensional.

Citation

Download Citation

Dale Radin. "Morley degree in unidimensional compact complex spaces." J. Symbolic Logic 71 (2) 569 - 585, June 2006. https://doi.org/10.2178/jsl/1146620159

Information

Published: June 2006
First available in Project Euclid: 2 May 2006

zbMATH: 1100.03029
MathSciNet: MR2225894
Digital Object Identifier: 10.2178/jsl/1146620159

Rights: Copyright © 2006 Association for Symbolic Logic

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 2 • June 2006
Back to Top